# SDR SWAA2016102609104

- Difficulty date: October 25, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 35,435 hours, 17,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LT EMERGENCY LIGHTS INOP.  R&R BATTERY PACK ASSEMBLY IAW MM.
